| Lot Number |
89956 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the device fracture was not related to the design, manufacture, and/or sterilization of the revised implant.
Event or Problem Description
It was reported by s.Steinert, an onkos sales representative, that a 67-year-old male patient with an eleos distal femur replacement underwent revision surgery due to fracture of the elos canal filling segmental stem that was inserted into the patient's femur.